Alert archive / Florida / Special Weather Statements in 2019
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 27, 2019, 4:13 PM CDT for Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2019, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 27, 2019, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448
WWUS84 KMOB 272113
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Thu Jun 27 2019
ALZ059-264-266-FLZ201>204-272215-
Baldwin Coastal AL-Baldwin Central AL-Escambia AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
413 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN...SOUTHERN ESCAMBIA...SANTA ROSA AND ESCAMBIA
COUNTIES UNTIL 515 PM CDT...
At 413 PM CDT, the strong thunderstorm was located over Ensley,
moving south at 15 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Brewton, Goulding, Century,
Flomaton, Bagdad, Lillian, Myrtle Grove, Oriole Beach, Navarre and
East Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3040 8743 3043 8734 3044 8734 3047 8742
3044 8739 3040 8744 3040 8745 3120 8742
3117 8688 3041 8682 3039 8692 3038 8691
3039 8682 3038 8682 3032 8729 3034 8731
3030 8744
TIME...MOT...LOC 2113Z 007DEG 14KT 3053 8730
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 2:40 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 27, 2:40 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Mobile AL 240 PM CDT Thu Jun 27 2019 .NEAR TERM /Now Through Friday/...During the period, an ongoing mesoscale convective complex over northern MS is propagating\being advected southward in the mean wind flow and will likley affect our northwest counties late this afternoon. It would be moving into a region of MLCAPEs AOA 3500 J/kg. There is enough dry air in the sounding to sustain strong cold pools in any associated outflow. Consensus is this feature will at least make it into our northwest counties by 6 PM and will decay thereafter, but its associated remnants will move through our area through early evening and then further offshore after. Rain chances will be greatest west of the Tombigbee river. Isolated to scattered thunderstorms will be ongoing through the afternoon prior to the arrival of this feature, namely after 5 PM. Synoptically, an upper PV anomaly situated in a break between two deep ridges (one over W Atlantic and another nosing eastward from the Plains) will support the continued development of a weak inverted pressure trough that will further develop, slowly drift WWD and increase rain chances over the next day. At the surface the feature becomes somewhat pronounced around sunrise over the Central GlfMex. As the feature drifts further westward during the day tomorrow, winds finally become south and rain chances increase from south to north as layer lift and deep rising motion develops. Rain chances tomorrow are greatest along and south of Highway 84, especially closer to the coast and southwest of an Evergreen to Destin line. Overnight Lows will range from the upper 60s over the northwest counties to the mid 70s along the beaches. Winds will be very light northerly. Tomorrow afternoon's highs will range from near 90 degrees along the coast to lower 90s inland. /23 JMM .SHORT TERM /Friday night Through Sunday night/...A weak inverted trof over the Lower MS River Valley Friday night is pushed westward across Louisiana and east Texas Saturday on the southern periphery of a strong mid level ridge over the central Plains. The trof axis continues to migrate westward over TX into the Sunday. Between the westward moving trof and a long-wave upper trof diving southeast off the northeast US coast, a general weakness in the geo-potential height field aloft holds over the southeast. Surface heating both Saturday and Sunday results in decreasing stability and coupled with more than sufficient deep layer moisture (PWATs 1.6 to 1.8 inches), the formation of scattered coverages of showers and thunderstorms to develop across the forecast area, mainly during the afternoon hours is expected. A few strong thunderstorms with gusty surface winds possible. Showers and storms linger into the evening hours and dissipate over the interior after midnight each night. A few showers and storms may linger past midnight along the coastal sections. High temperatures both Saturday and Sunday will be near to slightly above normal with lower to mid 90s inland areas. About seasonal in the mid to upper 80s along the immediate coastal sections. A gradual up-tick in afternoon heat indices by Sunday with gridded numbers showing a range from 101 to 104 degrees for many areas then. Low temperatures through the period will be near normal, with lower 70s inland areas, and mid to upper 70s along the immediate coast. /10 .LONG TERM /Monday Through Thursday/...Going into next week, the global spectral models indicate an amplification in the height field aloft with a strong upper ridge of high pressure building over the southeast US. Considering this ridge bringing about a larger contribution to subsidence favors a decreased coverage of showers and storms early next week. Will maintain a chance of showers and thunderstorms Wednesday and Thursday, but there are indications that the deep layer ridge may persist enough as to require a lower adjustment to PoPs late in the long term. Highs trend up next week, ranging from 92 to 97 degrees inland areas with upper 80s to lower 90s along the immediate coastal sections. Afternoon heat indices will also be on the increase as well with values increasing to 102 to perhaps near 107 degrees. Lows typically in the low to mid 70s inland areas, and ranging 77 to 81 along the immediate coast. /10 && .MARINE...A weak trough of surface low pressure slips westward over the northern Gulf Friday and west into Louisiana Saturday while weakening. Winds shift to easterly Friday and then southeasterly as the surface trough moves west and surface high pressure builds into the eastern Gulf. Westerly flow then sets up early next week as high pressure continues to build west into the central Gulf. Little change in seas expected, remaining 1 to 2 feet through the period. Showers and thunderstorms remain possible throughout much of the forecast period and will pose a threat to mariner safety by way of locally higher winds, waves, seas and frequent lightning activity. /10 && .PRELIMINARY POINT TEMPS/POPS... Mobile 71 92 72 90 73 91 73 93 / 30 50 40 50 20 40 10 10 Pensacola 77 89 76 88 76 89 76 91 / 20 50 40 40 20 50 10 10 Destin 78 88 78 87 78 87 78 89 / 20 40 40 40 30 40 20 20 Evergreen 71 93 72 92 72 94 73 95 / 20 30 40 40 30 40 10 20 Waynesboro 69 91 70 90 70 91 72 93 / 40 30 30 40 20 50 10 20 Camden 70 93 71 92 72 93 73 95 / 20 30 30 40 20 40 10 30 Crestview 72 92 72 91 72 92 73 94 / 20 40 40 40 30 40 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jun 27, 3:11 PM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 311 PM CDT Thu Jun 27 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-282100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 311 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected across this afternoon and perhaps lingering into the evening. A few could become strong enough to produce locally damaging winds in addition to frequent lightning and heavy downpours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms into the weekend could become strong enough to produce locally damaging winds in addition to frequent lightning and heavy downpours. Afternoon heat indices will also be on the increase going into Sunday and continuing into Wednesday. Highest heat indices Monday through Wednesday, ranging 102 to perhaps near 107 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-282100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 311 PM CDT Thu Jun 27 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Thunderstorms will pose a threat to mariner safety by way of locally higher winds, waves, seas and frequent lightning activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will pose a threat to mariner safety by way of locally higher winds, waves, seas and frequent lightning activity through Sunday. Storms look to decrease in coverage by early next week.
In the hours before
Special weather statement, Jun 27, 2:51 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
251 PM CDT Thu Jun 27 2019
MSZ075-078-272030-
Stone MS-Perry MS-
251 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN PERRY AND STONE COUNTIES UNTIL 330 PM CDT...
At 251 PM CDT, the strong thunderstorm was located 7 miles southwest
of Maxie, or 11 miles west of Wiggins, moving southeast at 20 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Wiggins, Perkinston and McHenry.
LAT...LON 3091 8934 3091 8914 3115 8914 3069 8890
3068 8894 3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 1951Z 333DEG 17KT 3092 8931Special weather statement, Jun 27, 3:25 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
325 PM CDT Thu Jun 27 2019
MSZ075-078-272115-
Stone MS-Perry MS-
325 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
PERRY AND STONE COUNTIES UNTIL 415 PM CDT...
At 325 PM CDT, the strong thunderstorm was located 4 miles west of
Wiggins, moving southeast at 20 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Wiggins, Perkinston and McHenry.
LAT...LON 3091 8934 3091 8914 3134 8914 3134 8908
3068 8889 3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 2025Z 321DEG 18KT 3084 8921Special weather statement, Jun 27, 3:32 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
332 PM CDT Thu Jun 27 2019
ALZ059-FLZ201>204-272115-
Escambia AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
332 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL ESCAMBIA...SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES UNTIL 415
PM CDT...
At 332 PM CDT, the strong thunderstorm was located 6 miles northeast
of Molino, or 13 miles south of Century, moving south at 15 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Pace,
Milton, Gulf Breeze, Goulding, Century, Flomaton, Bagdad, Myrtle
Grove, Oriole Beach, Navarre, East Brewton, Molino, Jay and Pollard.
LAT...LON 3109 8738 3111 8692 3041 8684 3034 8718
3036 8720 3044 8688 3060 8702 3057 8700
3044 8709 3058 8718 3043 8717 3037 8732
3037 8726 3032 8726 3032 8733
TIME...MOT...LOC 2032Z 005DEG 13KT 3078 8722Special weather statement, Jun 27, 3:42 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
342 PM CDT Thu Jun 27 2019
ALZ051-272130-
Choctaw AL-
342 PM CDT Thu Jun 27 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHERN CHOCTAW COUNTY UNTIL 430 PM CDT...
At 340 PM CDT, the strong thunderstorms were located just north of
Choctaw County and moving southwest at 25 mph.
Wind gusts of 45 to 55 mph will be possible with these storms witin
the next hour to 90 minutes.
Locations impacted include...
Lisman and Pennington.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8800
3228 8801 3228 8802 3227 8802 3226 8801
3218 8801 3215 8802 3214 8804 3212 8805
3206 8845 3231 8842
TIME...MOT...LOC 2040Z 032DEG 21KT 3242 8950 3237 8855 3274 8740Special weather statement, Jun 27, 4:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
413 PM CDT Thu Jun 27 2019
ALZ059-264-266-FLZ201>204-272215-
Baldwin Coastal AL-Baldwin Central AL-Escambia AL-Escambia Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
413 PM CDT Thu Jun 27 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN...SOUTHERN ESCAMBIA...SANTA ROSA AND ESCAMBIA
COUNTIES UNTIL 515 PM CDT...
At 413 PM CDT, the strong thunderstorm was located over Ensley,
moving south at 15 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Brewton, Goulding, Century,
Flomaton, Bagdad, Lillian, Myrtle Grove, Oriole Beach, Navarre and
East Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3040 8743 3043 8734 3044 8734 3047 8742
3044 8739 3040 8744 3040 8745 3120 8742
3117 8688 3041 8682 3039 8692 3038 8691
3039 8682 3038 8682 3032 8729 3034 8731
3030 8744
TIME...MOT...LOC 2113Z 007DEG 14KT 3053 8730The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:59 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 27, 3:06 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 27, 3:29 PM CDT | Special Marine Warning | MOB | 71 min | |
| Jun 27, 3:42 PM CDT | Special Weather Statement | MOB | Choctaw | 48 min |
| Jun 27, 4:16 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 27, 4:27 PM CDT | Special Weather Statement | MOB | Clarke | 48 min |
| Jun 27, 4:29 PM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Jun 27, 4:36 PM CDT | Special Weather Statement | MOB | Monroe | 39 min |
| Jun 27, 5:00 PM CDT | Special Marine Warning | MOB | 90 min | |
| Jun 27, 5:01 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Jun 27, 5:02 PM CDT | Special Weather Statement | MOB | Wilcox | 43 min |
| Jun 27, 5:09 PM CDT | Special Weather Statement | MOB | Clarke | 51 min |
| Jun 27, 5:22 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 53 min |
| Jun 27, 5:26 PM CDT | Special Weather Statement | MOB | Wilcox | 49 min |
| Jun 27, 5:38 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 27, 5:43 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Jun 27, 5:54 PM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 27, 5:54 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 81 min |
| Jun 27, 6:10 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 50 min |
| Jun 27, 6:32 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 58 min |
| Jun 27, 6:51 PM CDT | Special Marine Warning | MOB | 84 min | |
| Jun 27, 3:32 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 43 min |
| Jun 27, 2:51 PM CDT | Special Weather Statement | MOB | Stone | 39 min |
| Jun 27, 3:25 PM CDT | Special Weather Statement | MOB | Stone | 50 min |
| Jun 27, 5:04 PM CDT | Special Weather Statement | MOB | Wayne | 41 min |
| Jun 27, 5:16 PM CDT | Special Weather Statement | MOB | Wayne | 44 min |
Nearby
Special Weather Statements in Florida, 2019Special Weather Statements in Alabama, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.